# SDR USAAD99032

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE AFT SECTION OF THE FLOOR TRACK EMERGENCY LIGHTS WAS INOPERATIVE. MAINTENANCE REPLACED THE AFT FLOOR TRACK EMERGENCY LIGHT BATTERY CHARGER. (M)
